# SDR AALA202304279404

- Difficulty date: April 6, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,579 hours, 6,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C6554
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 17,579 hours, 6,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 SLIDE INFLATION RESERVOIR PRESSURE LOW. REPLACED SLIDE INFLATION RESERVOIR PER AMM 25-62-49.
